# SDR 98ZZZM825

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE34
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 6,069 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT ENGINE NACELLE.  INSPECTION OF AIRCRAFT FOUND RIGHT ENGINE LOW PRESSURE FUEL BOOST PUMP LEAKING.  REPLACED PUMP IAW MM CHAPTER 73-10-00.  (M)
